# SDR SWAA2022083038292

- Difficulty date: August 3, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ENTRY DOOR CUT OUT STUB FRAME AT STA 294.3 AND AT LEVEL STRINGER 8R AT FWD GALLEY AREA 2022-418395 / [01] REPLACED ENTRY DOOR CUT OUT STUB FRAME AT STA 294.3 AND AT LEVEL STRINGER 8R AT FWD GALLEY AREA IAW SRM B737-700 51-40-02; DRAWING# 141A3110 REV. C; DRAWING# 141A8380 REV. -; 141A8350 REV. A; DRAWING #141A8370 REV. D. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
